Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What is the cause of hair fall ?

I am haiving major hairfallfor that i have started taking a treatment from a physiscain who suggested me too go through a hb and typhiod test, In test he found typhi o 1/320 and typhi h - 1/160 so as per him mreason of my hairfall is due to bectaria of typhiod still in my body(he was saying this as per the typhi o and typhi h )so for that he started the treatment of typhiod for 2 he giving the right treatment and his diagnose is correct??he has prescribed me a Zenflox tablet for 7 days twice a day and rest tablet i dont know as he has taken out the wrapper and given them in half pieces in paper wrapper.
Asked On : Fri, 10 Feb 2012
Answers:  3 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Manish,
the hairfall just after typhoid fever known as telogen efluvium (a medical term). this is a common after any long illness when the all hairs goes into end stage and do not fall during that period. after 2-4 wks of illness,most of hair tend to fall in a bulk.
So no need to worry, itz only a temporary fall. in this period you can take a good protein diet, multivitamins tablets with iron and biotin, green leafy vegitables.
use a nice conditionar and hair oil for shoothing..
hope this will help you
Answered: Fri, 6 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear manish..,
Thanks for choosing HCM..,
Why U have doubted on Ur doctor...,
Don't confuse...Bcoz , All doctors are welwishers of..,
the patients...So First U trust on Ur doctor..,
Being Noble profession., we are following good.,
ethics ..ok...Our doctors are reputed and best among
other doctors in the don't worry...don't underestimate ..ok
Now U are following treatment for Typhoid is correct..,
course of the treatment is very important..,
Due to typhoid infection and using medicines will trigger the..,
hair fall...but it is temporary...after stopping of treatment everything..,
will come normal side..Take good nutrition diet..
For hair fall use...Boitin and vitamins....ok thaQ
Answered: Fri, 6 Apr 2012
I find this answer helpful
General & Family Physician Dr. Madhavi S Hullur's  Response
Answered: Fri, 10 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor